# SDR CALA2014040390755

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 67,197 hours, 24,668 cycles
- Engine: Iae V2527A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW REPORTED HEARING THUMP, THEN GEAR RETRACTED.  ACFT DOWN LINKED CFDS FAULT MAG LT LG EXT PROXIMITY SENSOR 23 GA & LT LG EXT SENSOR 21GA.  REPACKED LT MLG STRUT, PERFORMED ADJUSTMENT TEST, OPERATIONS CHECKED GOOD IAW AMM 32-11-13.
